A little known result on systems of ordinary differential equations

Read, W.W., and Sneddon, G.E. (2001) A little known result on systems of ordinary differential equations. Australian Mathematical Society Gazette, 28 (2). pp. 63-66.

[img] PDF (Published Version) - Published Version
Restricted to Repository staff only

View at Publisher Website: http://www.austms.org.au/Gazette+-+past+...


[Extract] While this result is primarily of theoretical interest, it is surprising that (as far as we are aware) it does not appear in any of the standard texts. In those cases where just one of the components of y is needed, this approach may provide a more efficient method for finding that solution. We also extend the result to higher order systems of linear equations.

Item ID: 13115
Item Type: Article (Research - C1)
ISSN: 0311-0729
Keywords: Catley-Hamilton theorem; Differential equations; Eigenvalues; First order ODE
Date Deposited: 28 Feb 2013 02:08
FoR Codes: 01 MATHEMATICAL SCIENCES > 0103 Numerical and Computational Mathematics > 010301 Numerical Analysis @ 100%
SEO Codes: 97 EXPANDING KNOWLEDGE > 970101 Expanding Knowledge in the Mathematical Sciences @ 100%
Downloads: Total: 3
More Statistics

Actions (Repository Staff Only)

Item Control Page Item Control Page